# SDR MALA000322

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Chafed
- Location: Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, ENGINE COWL 453DR 2ND RIB FROM AFT IS CHAFED, REFER CELSIUS TASK CARD 4531.
